Druckansicht der Internetadresse:

Faculty of mathematics, physics & computer science

Mathematics VIII Algebraic Geometry

Print page

Team > Prof. Dr. Ingrid Bauer

Overview
Overview
Prof. Dr. Ingrid Bauer Prof. Dr. Ingrid Bauer
Prof. Dr. Ingrid Bauer

Fakultät für Mathematik, Physik und Informatik
Mathematisches Institut


E-Prints: arXiv
Publikationen: MathSciNet
Prof. Dr. Ingrid Bauer

Fakultät für Mathematik, Physik und Informatik
Mathematisches Institut


Publications

2021

Bauer, Ingrid; Catanese, Fabrizio
σ₅-equivariant syzygies for the Del Pezzo surface of degree 5
in Rendiconti del Circolo Matematico di Palermo Series 2 volume 70 (2021) issue 1
doi:10.1007/s12215-020-00483-9 ...
rev.: AMS MatSciNet

2021

Bauer, Ingrid; Gleissner, Christian
Towards a Classification of Rigid Product Quotient Varieties of Kodaira Dimension 0
Bayreuth, 2021. - 32 page
https://arxiv.org/abs/2101.06925

2020

Bauer, Ingrid; Gleissner, Christian
Fermat's cubic, Klein's quartic and rigid complex manifolds of Kodaira dimension one
in Documenta Mathematica volume 25 (2020) . - page 1241-1262
doi:10.25537/dm.2020v25.1241-1262 ...
rev.: AMS MatSciNet

2020

Bauer, Ingrid; Pignatelli, Roberto
Rigid but not infinitesimally rigid compact complex manifolds
Bayreuth, 2020. - 21 page
https://arxiv.org/abs/1805.02559

2019

Bauer, Ingrid; Catanese, Fabrizio
Del Pezzo surfaces, rigid line configurations and Hirzebruch-Kummer coverings
in Bollettino dell'Unione Matematica Italiana volume 12 (2019) issue 1-2. - page 43-62
doi:10.1007/s40574-018-0169-x ...
rev.: AMS MatSciNet

2018

Bauer, Ingrid; Catanese, Fabrizio
On rigid compact complex surfaces and manifolds
in Advances in Mathematics volume 333 (2018) . - page 620-669
doi:10.1016/j.aim.2018.05.041 ...
rev.: AMS MatSciNet

2017

Bauer, Ingrid; Stoll, Michael
Geometry and arithmetic of primary Burniat surfaces
in Mathematische Nachrichten volume 290 (2017) issue 14–15. - page 2132-2153
doi:10.1002/mana.201600282 ...
rev.: AMS MatSciNet

Bauer, Ingrid; Catanese, Fabrizio; Di Scala, Antonio José
Higher dimensional lemniscates : the geometry of r particles in n-space with logarithmic potent ...
in Annali della Scuola Normale Superiore di Pisa, Classe di Scienze volume 17 (2017) issue 3. - page 1091-1119
doi:10.2422/2036-2145.201508_001 ...
rev.: AMS MatSciNet

2016

Weigl, Sascha
Irreducible Components of the Space of Curves with Split Metacyclic Symmetry
Bayreuth, 2016. - VII, 75 page
http://nbn-resolving.org/urn:nbn:de:bvb:703-epub-3 ...
(dissertation, 2016, )

Bauer, Ingrid; Pignatelli, Roberto
Product-quotient surfaces : new invariants and algorithms
in Groups, Geometry, and Dynamics volume 10 (2016) issue 1. - page 319-363
doi:10.4171/GGD/351 ...
rev.: AMS MatSciNet

2015

Bauer, Ingrid; Frapporti, Davide
Bloch's conjecture for generalized Burniat type surfaces with pg=0
in Rendiconti del Circolo Matematico di Palermo Series 2 volume 64 (2015) issue 1. - page 27-42
doi:10.1007/s12215-014-0176-4 ...
rev.: AMS MatSciNet

Bauer, Ingrid; Catanese, Fabrizio; Grunewald, Fritz
Faithful actions of the absolute Galois group on connected components of moduli spaces
in Inventiones Mathematicae volume 199 (2015) issue 3. - page 859-888
doi:10.1007/s00222-014-0531-2 ...
rev.: AMS MatSciNet

Bauer, Ingrid; Catanese, Fabrizio; Frapporti, Davide
The fundamental group and torsion group of Beauville surfaces
Beauville surfaces and groups
Cham : Springer, 2015. - page 1-14 . - (Springer Proceedings in Mathematics & Statistics; 123)
doi:10.1007/978-3-319-13862-6_1 ...
rev.: AMS MatSciNet

Bauer, Ingrid; Catanese, Fabrizio; Frapporti, Davide
Generalized Burniat type surfaces and Bagnera-de Franchis varieties
in Journal of Mathematical Sciences / The University of Tokyo volume 22 (2015) issue 1. - page 55-111
rev.: AMS MatSciNet

2014

Bauer, Ingrid
Bloch's conjecture for Inoue surfaces with pg=0,K²=7
in Proceedings of the American Mathematical Society volume 142 (2014) issue 10. - page 3335-3342
doi:10.1090/S0002-9939-2014-12246-5 ...
rev.: AMS MatSciNet

Bauer, Ingrid; Catanese, Fabrizio
Erratum to: Burniat surfaces II: secondary Burniat surfaces form three connected components of ...
in Inventiones Mathematicae volume 197 (2014) issue 1. - page 237-240
doi:10.1007/s00222-014-0526-z ...
rev.: AMS MatSciNet

2013

Bauer, Ingrid; Catanese, Fabrizio
Burniat surfaces III: deformations of automorphisms and extended Burniat surfaces
in Documenta Mathematica volume 18 (2013) . - page 1089-1136
rev.: AMS MatSciNet

Bauer, Ingrid; Catanese, Fabrizio
Burniat-type surfaces and a new family of surfaces with pg=0,K²=3
in Rendiconti del Circolo Matematico di Palermo Series 2 volume 62 (2013) issue 1. - page 37-60
doi:10.1007/s12215-013-0108-8 ...
rev.: AMS MatSciNet

2012

Bauer, Ingrid; Pignatelli, R.
The classification of minimal product-quotient surfaces with pg=0
in Mathematics of Computation volume 81 (2012) issue 280. - page 2389-2418
doi:10.1090/S0025-5718-2012-02604-4 ...
rev.: AMS MatSciNet

Bauer, Ingrid; Catanese, Fabrizio
Inoue type manifolds and Inoue surfaces : a connected component of the moduli space of surfaces ...
Geometry and arithmetic
Zürich : European Mathematical Society, 2012. - page 23-56
doi:10.4171/119-1/2 ...
rev.: AMS MatSciNet

2012

Bauer, Ingrid
Product-Quotient Surfaces : Result and Problems
Bayreuth, 2012
https://arxiv.org/abs/1204.3409

Bauer, Ingrid; Catanese, Fabrizio; Grunewald, Fritz; Pignatelli, Roberto
Quotients of products of curves, new surfaces with pg=0 and their fundamental groups
in American Journal of Mathematics volume 134 (2012) issue 4. - page 993-1049
doi:10.1353/ajm.2012.0029 ...
rev.: AMS MatSciNet

2011

Bauer, Ingrid; Catanese, Fabrizio
Burniat surfaces I: fundamental groups and moduli of primary Burniat surfaces
Classification of algebraic varieties
Zürich : European Mathematical Society, 2011. - page 49-76
doi:10.4171/007-1/3 ...
rev.: AMS MatSciNet

Bauer, Ingrid; Catanese, Fabrizio
The moduli space of Keum-Naie surfaces
in Groups, Geometry, and Dynamics volume 5 (2011) issue 2. - page 231-250
doi:10.4171/GGD/125 ...
rev.: AMS MatSciNet

Bauer, Ingrid; Catanese, Fabrizio; Pignatelli, Roberto
Surfaces of general type with geometric genus zero : a survey
Complex and differential geometry
Berlin : Springer, 2011. - page 1-48 . - (Springer Proceedings in Mathematics; 8)
doi:10.1007/978-3-642-20300-8_1 ...
rev.: AMS MatSciNet

2010

Bauer, Ingrid; Catanese, Fabrizio
Burniat surfaces II: Secondary Burniat surfaces form three connected components of the moduli s ...
in Inventiones Mathematicae volume 180 (2010) issue 3. - page 559-588
doi:10.1007/s00222-010-0237-z ...
rev.: AMS MatSciNet

Bauer, Ingrid; Catanese, Fabrizio
The rationality of certain moduli spaces of curves of genus 3
Cohomological and geometric approaches to rationality problems
Boston : Birkhäuser, 2010. - page 1-16 . - (Progress in Mathematics; 282)
doi:10.1007/978-0-8176-4934-0_1 ...
rev.: AMS MatSciNet

Bauer, Ingrid; Verra, Alessandro
The rationality of the moduli space of genus-4 curves endowed with an order-3 subgroup of their ...
in Michigan Mathematical Journal volume 59 (2010) issue 3. - page 483-504
doi:10.1307/mmj/1291213953 ...
rev.: AMS MatSciNet

2009

Bauer, Ingrid; Pignatelli, Roberto
Surfaces with K²=8, pg=4 and canonical involution
in Osaka Journal of Mathematics volume 46 (2009) issue 3. - page 799-820
http://projecteuclid.org/euclid.ojm/1256564207
rev.: AMS MatSciNet

2008

Bauer, Ingrid; Catanese, Fabrizio; Grunewald, F.
The classification of surfaces with pg=q=0 isogenous to a product of curves
in Pure and Applied Mathematics Quarterly volume 4 (2008) issue 2. - page 547-586
doi:10.4310/PAMQ.2008.v4.n2.a10 ...
rev.: AMS MatSciNet

Bauer, Ingrid; Catanese, Fabrizio
A volume maximizing canonical surface in 3-space
in Commentarii Mathematici Helvetici volume 83 (2008) issue 2. - page 387-406
doi:10.4171/CMH/129 ...
rev.: AMS MatSciNet

2007

Bauer, Ingrid; Catanese, Fabrizio; Grunewald, Fritz
The absolute Galois group acts faithfully on the connected components of the moduli space of su ...
Bayreuth, 2007. - 13 page
https://arxiv.org/abs/0706.1466

2006

Bauer, Ingrid; Catanese, Fabrizio; Grunewald, Fritz
Chebycheff and Belyi polynomials, dessins d'enfants, Beauville surfaces and group theory
in Mediterranean Journal of Mathematics volume 3 (2006) issue 2. - page 121-146
doi:10.1007/s00009-006-0069-7 ...
rev.: AMS MatSciNet

Bauer, Ingrid; Catanese, Fabrizio; Pignatelli, Roberto
Complex surfaces of general type : some recent progress
Global aspects of complex geometry
Berlin : Springer, 2006. - page 1-58
doi:10.1007/3-540-35480-8_1 ...
rev.: AMS MatSciNet

Bauer, Ingrid; Catanese, Fabrizio; Pignatelli, Roberto
The moduli space of surfaces with K²=6 and pg=4
in Mathematische Annalen volume 336 (2006) issue 2. - page 421-438
doi:10.1007/s00208-006-0008-8 ...
rev.: AMS MatSciNet

2005

Bauer, Ingrid; Catanese, Fabrizio; Grunewald, Fritz
Beauville surfaces without real structures
Geometric methods in algebra and number theory
Boston : Birkhäuser, 2005. - page 1-42 . - (Progress in Mathematics; 235)
doi:10.1007/0-8176-4417-2_1 ...
rev.: AMS MatSciNet

2004

Bauer, Ingrid; Catanese, Fabrizio
Some new surfaces with pg=q=0
The Fano Conference
Torino : Univ. di Torino, Dipartamento di Matematica, 2004. - page 123-142
rev.: AMS MatSciNet

Bauer, Ingrid; Catanese, Fabrizio
Symmetry and variation of Hodge structures
in Asian Journal of Mathematics volume 8 (2004) issue 2. - page 363-390
http://projecteuclid.org/euclid.ajm/1088090066
rev.: AMS MatSciNet

2002

Bauer, Ingrid; Catanese, Fabrizio; Pignatelli, Roberto
Canonical rings of surfaces whose canonical system has base points
Complex geometry : Collection of Papers Dedicated to Hans Grauert
Berlin : Springer, 2002. - page 37-72
doi:10.1007/978-3-642-56202-0_3 ...
rev.: AMS MatSciNet

2001

Bauer, Ingrid
Surfaces with K²=7 and pg=4
Providence, Rhode Island : American Mathematical Society, 2001 . - (Memoirs of the American Mathematical Society; 721)
doi:10.1090/memo/0721 ...

rev.: AMS MatSciNet

2000

Amorós, J.; Bauer, Ingrid
On the number of defining relations for nonfibered Kähler groups
in International Journal of Mathematics volume 11 (2000) issue 3. - page 285-290
doi:10.1142/S0129167X00000153 ...
rev.: AMS MatSciNet

1998

Bauer, Ingrid
The classification of surfaces in P⁵ having few trisecants
in Rendiconti del Seminario Matematico volume 56 (1998) issue 1. - page 1-20
rev.: AMS MatSciNet

1997

Bauer, Ingrid; Catanese, Fabrizio
Generic lemniscates of algebraic functions
in Mathematische Annalen volume 307 (1997) issue 3. - page 417-444
doi:10.1007/s002080050042 ...
rev.: AMS MatSciNet

Bauer, Ingrid
Irrational pencils on non-compact algebraic manifolds
in International Journal of Mathematics volume 8 (1997) issue 4. - page 441-450
doi:10.1142/S0129167X97000226 ...
rev.: AMS MatSciNet

1995

Bauer, Ingrid
Embeddings of curves
in Manuscripta Mathematica volume 87 (1995) issue 1. - page 27-34
doi:10.1007/BF02570459 ...
rev.: AMS MatSciNet

Bauer, Ingrid
Inner projections of algebraic surfaces : a finiteness result
in Journal für die Reine und Angewandte Mathematik volume 460 (1995) . - page 1-13
doi:10.1515/crll.1995.460.1 ...
rev.: AMS MatSciNet

1994

Bauer, Ingrid
Projektionen von glatten Flächen in den P⁴
Bonn 1994. - 92 page . - (Bonner mathematische Schriften; 260)

rev.: AMS MatSciNet

1993

Bauer, Ingrid; Oliverio, Paolo A.
Infinitesimal Torelli theorem for surfaces with K²=6, χ=4, and torsion
in Revue Roumaine de Mathématiques Pures et Appliquées volume 38 (1993) issue 7-8. - page 601-607
rev.: AMS MatSciNet

1991

Bauer, Ingrid; Kosarew, Siegmund
Some aspects of Hodge theory on non-complete algebraic manifolds
Prospects in complex geometry : proceedings
Berlin : Springer, 1991. - page 281-316 . - (Lecture Notes in Mathematics; 1468)
doi:10.1007/BFb0086198 ...
rev.: AMS MatSciNet

1989

Bauer, Ingrid; Kosarew, Siegmund
On the Hodge spectral sequence for some classes of non-complete algebraic manifolds
in Mathematische Annalen volume 284 (1989) issue 4. - page 577-593
doi:10.1007/BF01443352 ...
rev.: AMS MatSciNet

Prof. Dr. Ingrid Bauer

Fakultät für Mathematik, Physik und Informatik
Mathematisches Institut


Prof. Dr. Ingrid Bauer
Professorin

Mathematisches Institut
Lehrstuhl Mathematik VIII
Universitätsstraße 30
D-95447 Bayreuth, Germany

Phone: +49 (0)921 55 3367
E-mail: ingrid.bauer@uni-bayreuth.de

Webmaster: Dr. Stephen Coughlan

Facebook Twitter Youtube-Kanal Instagram LinkedIn Blog UBT-A Contact